MathSciNet Relay Station
MathSciNet bibliographic data
MR2549677 11B83 (05A05)
Yang, Shi Chun Note on the reciprocal sum of a sum-free sequence. J. Math. Res. Exposition 29 (2009), no. 4, 753–755.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement